# SDR UALA2010060101883

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,403 hours, 5,581 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER DECK FLOORBEAM STA 440 RBL 58.  REMOVED DAMAGE. HFEC. FABRICATED AND INSTALLED REPAIR IAW KAL FIELD REPAIR RECORD UAL-744-0637 REVISION 00 DATED 27 MAY, 2010.
